# SDR CALA2023120803596

- Difficulty date: November 27, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N68842
- Make and model: Boeing 737-900ER
- Aircraft serial: 42183
- Aircraft time: 28,306 hours, 10,275 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7050T76511
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA; POSSIBLE CORROSION ON FLOOR STRUCTURE STA947.5,RBL 24.(REF AAR NR 99991434),
